For some time now I have suffered from swollen ankles and feet. If I push my finger down on them it leaves a dent. My doctor has told me there is nothing they can do. It is beginning to get me down because it looks so awful. I am overweight and am at present dieting. Any suggestions from anyone would be gratefully received. Thank you.
Hey... No worries. You're not alone. I've been dealing with water rention from the belly to my toes for the last 4 years. Once discovered that I was gaining water not fat my doctors immediatly put me on a combination of 2 diuretics - I dropped 47lbs in 5 days.I still retain water especially in my calves and there are side effects to the medication as there are with every drug however without them I don't know what I would do. Ask your doctor about novo-spirnolactone and furosemide; I'm on both. Hope this helps cause I know how uncomfortable it is.
You need to insist on having "Blood work done" to check out your "Liver!". I have the same problem and it has taken me 10 months and "3" doctors to finally find out it is my "Liver!"
Now I am trying to get in to see a good liver doctor!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.